# SDR CA050404008

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 40,633 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1653113
- Part serial: 97150H7377
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) CAPTAIN WINDSCREEN CRACKED IN FLT 36000 FT EMERGENCY DESCENT CARRIED OUT.  CRACK SPARKED ELECTRICALLY WHILE CRACKING TIME OF CRACK IS FULL LENGTH 3 FT. WINDOW REPLACED AS PER AMM 56-11-11, WINDOW CONTROLLER CHANGED AND TESTED AS PER AMM 30-42-34 PB 40.
